Journal article icon

Journal article

THE CONNECTION BETWEEN PARTIAL-DIFFERENTIAL EQUATIONS SOLUBLE BY INVERSE SCATTERING AND ORDINARY DIFFERENTIAL-EQUATIONS OF PAINLEVE TYPE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/0514042

Authors


Journal:
SIAM JOURNAL ON MATHEMATICAL ANALYSIS
Volume:
14
Issue:
3
Pages:
488-506
Publication date:
1983
DOI:
EISSN:
1095-7154
ISSN:
0036-1410
URN:
uuid:5de495d9-0458-4532-b244-c2ad0f7ca74d
Source identifiers:
16967
Local pid:
pubs:16967

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP